MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,SKIN SCRUB,W/4 COMPARTMENT

Medline Industries, LP MEDLINE; TRAY,SKIN SCRUB,W/4 COMPARTMENT
Catalog Number DYND70668
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the perforation at the top of the bag makes it too easy to open and the or is finding the bags open when they grab them from the supply cart.It appears the bags are opening during transit.".
 
Additional Manufacturer Narrative
The reported concern was regarding item dynd70668 open perforated pouch, and the customer stated the or department reported this is happening often but did not provide a quantity.The customer did not provide neither the sample nor the picture for investigation.At this time, the reported concern could not be confirmed, as we were not able to conduct the investigation; the cause was listed as unconfirmed defect, sample required to determine cause.A retrospective review of the past year indicated that there have been no prior complaints in regard to this issue for item dynd70668, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,SKIN SCRUB,W/4 COMPARTMENT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50859191
Report Number1417592-2026-48190
Device Sequence Number10026040
Product Code OJU
UDI-Device Identifier40884389398426
UDI-Public40884389398426
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70668
Device Lot Number11022090367
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown